# SDR TSAA20140815008

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 40,930 hours, 39,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX DISCOVERED A DENT 3 INCHES LONG X 2.5 INCHES WIDE X .05 INCHES DEEP AT BS 390 BETWEEN STRINGER 2R & 3R.
